# SDR DALA2020111803772

- Difficulty date: November 15, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 64,563 hours, 25,495 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Module
- Condition: Malfunctioned
- Location: Lt Pitot
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CLB FL310 GOT AMBER IAS DISSAGREE BOTH PFD'S LEFT SIDE CA IAS BAD.  F/O + STANDBY INDICATIONS BOTH AGREED, FEW MINUTES INTERMITTENT.  CLACKER FOR 3 MIN, ALSO GOT A/T LIM INDICATION IN UPPER DU CTR.  ALSO EEC THEN WENT TO ALT EEC.  REMOVED & REPLACED AOA SENSOR, IAW B737 AMM 34-21-05.  OPERATIONS CHECKS GOOD.  ALSO REMOVED & REPLACED LEFT IRU, IAW B737 AMM 34-21-01.  OPERATIONS CHECKS GOOD.  PRESSURIZED STATIC PORTS AND PITOT PORTS, IAW B737.  REMOVED & REPLACED LT PITOT DATA MODULE, IAW AMM34-21-04 AND LT STATIC PORT MODULE. OPERATIONS CHECKS GOOD.
